# SDR AALA201705229009

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 76,703 hours, 11,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138501
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS AT THE R3 DOOR DETACHED. INSTALLED THE EXIT SIGN LENS.
